# SDR UIEA200500049

- Difficulty date: April 6, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Engine: Ge CF650E2
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, DURING SCHEDULED INSPECTION, CRACKS WERE FOUND AT THE LOWER CORNERS OF STA 400 BULKHEAD WEB PRESSURE PANEL CUTOUT.  ANOTHER CRACK WAS FOUND ON THE LOWER IB SIDE OF THE PRESSURE PANEL ASSY.  THE CRACKS ON THE STA 400 WERE TRIMMED OUT.  REPAIRED DOUBLERS WERE INSTALLED AT EACH CORNER OF THE CUTOUT, AND A REPAIR STRAP WAS INSTALLED ACROSS THE BOTTOM OF THE CUTOUT.  THE CRACKED PRESSURE PANEL ASSY WAS REMOVED AND PREFABRICATED IAW ORIGINAL DWG SPECS.  HFEC INSPECTION PERFORMED OF THE TRIM LINE TO COMFIRM NO ADDITIONAL CRACK EXISTS AND OF ALL EXISTING FASTENER HOLES IN THE REPAIR AREA.  (K)
